MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP AUG MINI BSPLT W TPR SM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ZIMMER BIOMET, INC. COMP AUG MINI BSPLT W TPR SM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 110032410
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Bone Notching (4890)
Date of Event 10/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported patient underwent revision approximately 3 years and 10 months post implantation due to patient experiencing pain from shoulder replacement.Review of ct showed notching.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).D10: item # 115310, comp rvrs shldr glnsp std 36mm, lot # 834080, item # 110031999, tensile test specmn 2.375 1050, lot # 65118456, item # 110031424, cr vivacit-e 36mm brng std, lot # 64980771, item # 110032410, comp aug mini bsplt w tpr sm, lot # 65124582, item # 113646, comp primary stem 6mm std, lot # 279200, item # 115310, comp rvrs shldr glnsp std 36mm, lot # 834080, item # 115397, comp rvs cntrl 6.5x35mm st/rst, lot # 437730, item # 180550, comp lk scr 3.5hex 4.75x15 st, lot # 464070, item # 180551, comp lk scr 3.5hex 4.75x20 st, lot # 162940, g2: foreign - event occurred in australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h3, h6, h11.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Review of complaint history identified additional similar complaints for the reported items and no additional complaints for the reported part and lot combinations.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: visit 1 pre-op (no date) single ap x-ray view of the right shoulder shows presence of reverse total shoulder arthroplasty components.The glenoid component is positioned high with a relatively neutral alignment.Scapular notching (mechanical erosion) is present at the inferior glenoid at the scapular pillar.Small chronic ossifications inferior to the glenohumeral joint may be related to inferior glenoid fracture fragments in the vicinity of scapular notching (versus less likely heterotopic ossifications).A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
COMP AUG MINI BSPLT W TPR SM
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23639436
Report Number0001825034-2025-03767
Device Sequence Number9203545
Product Code KWS
UDI-Device Identifier00880304993235
UDI-Public(01)00880304993235(17)260727(10)65124582
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/27/2026
Device Catalogue Number110032410
Device Lot Number65124582
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer03/19/2026
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale